# SDR AU960205

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767277
- Engine: Ge
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 148T274010
- Condition: Cracked
- Location: Main Frame Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AFT FUSELAGE BULKHEAD CHORD LOCATED AT STN BS1809.5 WL250 RH CRACKED THROUGH FASTENER HOLE - CRACK LENGTH 59.69MM (2.35IN)
